advertisement
Question
Posted by: Tilia | 2010/11/16

Period pains after period is over

I am on the Mercilon Pill and after my inactive pills were finished and i started taking the pills in the green section. It normally takes a day on those pills when my periods stop. however this time I continued spotting (light bleeding, it was pinkish) for about 4 days, then it stopped however the pain is still there... what could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this is the first time it happened, see what happens next month. It could be that a stronger pill is needed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/17

If this is the first time it happened, see what happens next month. It could be that a stronger pill is needed.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement